# SDR 2007FA0000028

- Difficulty date: December 29, 2006
- Submitted: January 10, 2007
- Operation: General aviation
- Aircraft: N442TA
- Make and model: Amtr LC41550FG
- Aircraft serial: 41532
- Engine: Cont TSIO550C
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Dipstick
- Part number: 6566161
- Condition: Separated
- Location: Engine
- Part time: 189 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE OIL GAGE ASSEMBLY (DIPSTICK) SEPARATED AT THE UPPER SWEDGED JOINT.  (K)
